Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Abdominal pain followed by vomiting, low grade temperature, taken anti-TB treatment, no relief, diagnosed as Chron's disease. Suggestion?

I am mrs. nurunnahar.Age-30.Faridpur,bangladesh. i m feeling Abdominal pain and then vomiting, some often i m feeling low grade temp. my wt.lossed (6kg) in last 7month, USG-Mass in RIP,CLONOSCOPY-Narrowing intestinal Ileum...valve,Histopath.-clonic-non specific colitis ,S.albumin-32,SGPT-16 IU/L,TSH-6.09,CA-125-26.1 U/L.I was admitted BSMMU Hospital in dhaka bangladesh.They treatment me Anti TB. 6 Weeks i continued their treatment. but i didn t get develop from past. another doctor ( Gastroenterologist ) suggest me for chorns disease treatment. in this time i am taking no medicine. now what will better for me pls suggest.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Gastroenterologist, Surgical 's  Response
Hi ,how are you now?I think you need repeat colonoscopy and biopsy to diagnose .It can be either tuberculosis or Crohn's disease.
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor